English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Statistical theory of resistive drift-wave turbulence and transport

MPS-Authors

Bowman,  J. C.
Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Hu, G. Z., Krommes, J. A., & Bowman, J. C. (1997). Statistical theory of resistive drift-wave turbulence and transport. Physics of Plasmas, 4(6), 2116-2133. doi:10.1063/1.872377.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0027-89E1-8
Abstract
There is no abstract available